MathSciNet Relay Station
MathSciNet bibliographic data
MR42889 (13,178c) 76.1X
Cole, Julian D. On a quasi-linear parabolic equation occurring in aerodynamics. Quart. Appl. Math. 9, (1951). 225–236.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement